skin-hair-icon

Redskin side effect

I have used Memopi-HC cream about 8 months ago for 15 days on my face. And by mistake i used that cream on my whole face instead of affected area. After some days my skin became red near the nose and still its red. Now what to do to recover that skin?
views-icons 6311 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. C.R.V.Narasimhalu
Dermatologist 11 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Avoid, use dermadew aloe cream along with the following medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Archana Dharankar Patil
Dermatologist 6 yrs exp Thane
hi the cream contains retinoid with steroid with hydroquinone. Depending on the skin type it can cause irritation, flaking and reddening of skin in certain individuals plz stop the cream. jes use a moistuiriser for a few days.mthe redness will subside gradually.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO